# SDR GLBA20100819F

- Difficulty date: August 18, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT AN OVERWHELMING ODOR OF FUEL ENTER THE CABIN AND COCKPIT.  MAINTENANCE FOUND LOOSE FASTENERS JUST OUTBOARD OF RT NACELLE AT FORWARD SPAR, REPLACED FASTENERS AND SEALED AREA, REFUELED, NO LEAKS OR ODOR PRESENT IAW SRM 51-10-00, CHECKS GOOD PER BMM 28-10-00 (1)(A).
